# SDR SWAA2024081324965

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 66,104 hours, 41,796 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B IS DELAMINATED AT ONE FASTENER HOLE ON FWD EDGE OF PANEL.<[01] REMOVED AND REPLACED WING TO BODY PANEL 193B IAW AMM 53-51-21.
